# SDR UALA2012082204690

- Difficulty date: August 14, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 33,266 hours, 14,588 cycles
- Engine: Iae V2527A5
- System (JASC): 3140 · Central Computers
- Part: Fwc
- Part number: 350E053020404
- Part serial: 547
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD CABIN DISPLAYED ON UPPER ECAM SCREEN.  PANEL 1WN1 PREVIOUSLY REPLACED ON 7-12.  PRESSURIZED AIRCRAFT AND CHECKED DOOR INDICATION.  ALL CHECKS NORMAL.  REPLACED NR 1 FLIGHT WARNING COMPUTER 1WW1, REF SEQ 2662004.
